Hello and welcome to healthcaremagic
I would keep a possibility of fungal infection
in the groins/Tinea cruris
. It is common in hot, humid weather conditions in summers.
Groin folds trap sweat and moisture and thus provide an ideal environment for the fungus to proliferate.
Clinically there is redness in the folds, variable scaling and itching is associated.
Constant itching and scratching an element of eczema sets in and the skin of the folds becomes dark and thickened/velvety in texture
Diagnosis is clinical. However, a KOH scraping can be performed from the scale to confirm the diagnosis.
Clostar-gm should not have been used at that site as it contains a very potent steroid, clobetasol propionate
, which can induce atrophy and stretch marks
if used continuously over the delicate skin of the inner thigh and groins
I would rather suggest you to use an OTC antifungal e.g clotrimazole
cream, twice daily for 4-6 weeks
An OTC antihistamine e.g cetrizine 10mg once daily would provide you symptomatic relief from itching.
I would also suggest an oral antifungal
150mg once weekly for 4-6 weeks. Fluconazole is a prescription drug and hence I would recommend you to visit a doctor before trying it.
After treatment of fungal infection, it is the recurrence that is the main concern. Regular use of an antifungal dusting powder e.g clotrimazole dusting powder would keep the area dry and prevent new fungal proliferation
General measures like wearing loose fitting clothes, bathing twice daily would prevent recurrence